Some Compositional Properties of Generalized Fractional Differentiation Operators
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 42 (2006) no. 42, pp. 45-48 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{VSGTU_2006_42_42_a4,
     author = {T. V. Shuvalova},
     title = {Some {Compositional} {Properties} of {Generalized} {Fractional} {Differentiation} {Operators}},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {45--48},
     year = {2006},
     volume = {42},
     number = {42},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2006_42_42_a4/}
}
TY  - JOUR
AU  - T. V. Shuvalova
TI  - Some Compositional Properties of Generalized Fractional Differentiation Operators
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2006
SP  - 45
EP  - 48
VL  - 42
IS  - 42
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2006_42_42_a4/
LA  - ru
ID  - VSGTU_2006_42_42_a4
ER  - 
%0 Journal Article
%A T. V. Shuvalova
%T Some Compositional Properties of Generalized Fractional Differentiation Operators
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2006
%P 45-48
%V 42
%N 42
%U http://geodesic.mathdoc.fr/item/VSGTU_2006_42_42_a4/
%G ru
%F VSGTU_2006_42_42_a4
T. V. Shuvalova. Some Compositional Properties of Generalized Fractional Differentiation Operators. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 42 (2006) no. 42, pp. 45-48. http://geodesic.mathdoc.fr/item/VSGTU_2006_42_42_a4/

[1] Saigo M., “A remark on integral operators involving the Gauss hypergeometric functions”, Math. Rep. Kyushu. Univ., 11:2 (1987), 135–143 | MR

[2] Samko S. G., Kilbas A. A., Marichev O. I., Integraly i proizvodnye drobnogo poryadka i nekotorye ikh prilozheniya, Nauka i tekhnika, Minsk, 1987 | MR | Zbl

[3] Repin O. A., Gaisina L. R., “O kompozitsionnykh svoistvakh dlya operatorov drobnogo integrodifferentsiirovaniya”, Mat. modelirovanie i kraevye zadachi, Tr. desyatoi mezhvuz. konf. Ch. 3, SamGTU, Samara, 2000, 135–145